# SDR SWAA2013102821551

- Difficulty date: October 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 65,640 hours, 54,897 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Gauge
- Part number: 1003300002
- Part serial: B01536
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK,  "A" HYDRAULIC FAILURE.  R & R A SYSTEM HYDRAULIC GAUGE IAW MM.
